Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (4)

Jun 13, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi everyone! 10 days now with no Effexor XR! I still have occasional dizzy feeling, but brain zaps are pretty much gone and the ringing in my ears has quieted down a lot! It took me over a year, taking out beads from the capsules. (Shows me I can do pretty much anything I put my mind to.)
The reason I wanted to get off was because I was so afraid that something would happen that would prevent me from getting the medicine. My memory was shot and I feared that I would forget to pack the meds when I was travelling. Sometimes I would forget to take a dose and I would be so dizzy and sick. It was terrible. Now my memory and concentration are getting better.
Every doctor I spoke with just couldn't understand why I wanted to get off. Well, it wasn't really helping my anxiety. I would get worked up over the least things and overreact. My family says I am more like my old, lovable self! Hallelujah! Thanks You, Jesus, for helping me get through this withdrawal!

Jun 1, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Where are you getting the CBD oil? I would like to try, but don’t know where to get it. Thanks!

May 27, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi, Lisa. Thanks for your kind welcome. I will connect with the members you noted.
I am not planning to transition to any other medication.

May 25, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I began my withdrawal journey on May 15, 2017. I was taking 225 mg daily.
Here’s what I’m doing:
I open a capsule and remove 1 “bead”; next day, 2 beads; next day, 3 beads, and so on. By August 28, 2017, I had cut one capsule and was down to 150 mg daily. I continued to remove beads until I got down to 1 capsule. Now I am down to about 20 beads left and am still going forward. Once or twice I felt uncomfortable, with brain shivers and tinnitus. I would stay at that dosage for a week and then continue. At today’s dosage, I am experiencing some discomfort, but if I stay busy, I can deal with it.
It is a slow and tedious process, but so worth it! My memory is much better, for one thing! The support of my family and friends helps, too. Feel free to reply to me here for friendly support, questions, or comments. I would like to see everyone get off this “medicine “.
Good luck, best wishes, and I’m praying for each of you.